MathSciNet Relay Station
MathSciNet bibliographic data
MR1154595 (93d:20034) 20D08 (05C25)
Aschbacher, Michael; Segev, Yoav Extending morphisms of groups and graphs. Ann. of Math. (2) 135 (1992), no. 2, 297–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement